Generalized Fourier and Toeplitz results for rational orthonormal bases
1998 (English)In: SIAM Journal on Control and Optimization, ISSN 03630129 (ISSN), Vol. 37, no 2, 429-460 p.Article in journal (Refereed) Published
This paper provides a generalization of certain classical Fourier convergence and asymptotic Toeplitz matrix properties to the case where the underlying orthonormal basis is not the conventional trigonometric one but rather a rational generalization which encompasses the trigonometric one as a special case. These generalized Fourier and Toeplitz results have particular application in dynamic system estimation theory. Specifically, the results allow a unified treatment of the accuracy of least-squares system estimation using a range of model structures, including those that allow the inclusion of prior knowledge of system dynamics via the specification of fixed pole or zero locations.
Place, publisher, year, edition, pages
1998. Vol. 37, no 2, 429-460 p.
Identification (control systems), Poles and zeros, Random processes, Asymptotic Toeplitz matrix, Fourier convergence, Control system analysis
Research subject SRA - ICT
IdentifiersURN: urn:nbn:se:kth:diva-60581DOI: 10.1137/S0363012996305437OAI: oai:DiVA.org:kth-60581DiVA: diva2:479506
NR 201408052012-01-172012-01-132012-01-17Bibliographically approved